# SDR R61A201803010243

- Difficulty date: February 15, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N411YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000374
- Aircraft time: 10,989 hours, 7,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 17010064001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON BOTH LOWER ANGLES AND TWO CRACKED RECEPTACLES. BLENDED FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED LOWER ANGLE BRACKETS ON PANEL 1431 DL, REINSTALLED NUT PLATES AND RECEPTACLES.
